# SDR FDEA202503040318

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,900 hours, 20,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK FLOOR SUPPORT AT Y730 BETWEEN FR11 AND FR13A REQUIRES   EVALUATION FOR CONFORMITY EXISITING REPAIR ON MAIN DECK FLOOR SUPPORT AT Y730 BETWEEN FR11 AND FR13A WAS   EVALUATED AND FOUND IN CONFORMITY WITH DWG: A53612214 (ISSUE.V00) AND FOUND   CORROSION. REPLACED THE MAIN DECK FLOOR SUPPORT WITH FABRICATED PART. EO:6-5100-7-  5000 D07 PART1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A"   AND CLASSIFIED AS MAJOR PER GMM 6-2-100.
